Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 13, Number 65

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Heuristic numerical work in some problems of hydrodynamics
John R. Pasta and S. Ulam.
Math. Comp. 13 (1959), 1-12
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0103580
On the simultaneous determination of several eigensolutions of a self-adjoint system of differential equations
P. Laasonen.
Math. Comp. 13 (1959), 13-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0102181
On the enumeration of majority games
John R. Isbell.
Math. Comp. 13 (1959), 21-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0103129
A unified process for the evaluation of the zeros of polynomials over the complex number field
John I. Derr.
Math. Comp. 13 (1959), 29-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0104342
Numerical integration formulas for use with weight functions $x^{2}$ and $x/√(1-x^{2})$
R. E. Greenwood, P. D. M. Carnahan and J. W. Nolley.
Math. Comp. 13 (1959), 37-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0102174
Two theorems on inverses of finite segments of the generalized Hilbert matrix
Richard B. Smith.
Math. Comp. 13 (1959), 41-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0101873
Sequential minimax search for a zero of a convex function
O. Gross and S. M. Johnson.
Math. Comp. 13 (1959), 44-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0103588
On the error propagation in Adams’ extrapolation method
B. Zondek and J. W. Sheldon.
Math. Comp. 13 (1959), 52-55
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105822
Reviews and Descriptions of Tables and Books
Math. Comp. 13 (1959), 56-70
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 13 (1959), 71
Abstract, references and article information
Full-text PDF Free Access